# SDR SWIA2020040149843

- Difficulty date: February 18, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SURROUND PANEL 151ELW CRACKED         (C-CHECK)   RO:3/29/2020 LOCATED AND PREPARED FASTENERS HOLES ON NEW RECEIVED FWD CARGO DOOR SURROUND PANEL 151ELW P/N 9846203-502 REF.CRJ 700 SRM.
